Translator Disclaimer
August 2007 Shape of territories in some competing growth models
Jean-Baptiste Gouéré
Ann. Appl. Probab. 17(4): 1273-1305 (August 2007). DOI: 10.1214/105051607000000113

Abstract

We study two competing growth models. Each of these models describes the spread of a finite number of infections on a graph. Each infection evolves like an (oriented or unoriented) first passage percolation process except that once a vertex is infected by type i infection, it remains of type i forever. We give results about the shape of the area ultimately infected by the different infections.

Citation

Download Citation

Jean-Baptiste Gouéré. "Shape of territories in some competing growth models." Ann. Appl. Probab. 17 (4) 1273 - 1305, August 2007. https://doi.org/10.1214/105051607000000113

Information

Published: August 2007
First available in Project Euclid: 10 August 2007

zbMATH: 1132.60326
MathSciNet: MR2344307
Digital Object Identifier: 10.1214/105051607000000113

Subjects:
Primary: 60K35 (82B43)

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.17 • No. 4 • August 2007
Back to Top